Unscheduled bleeding or spotting is a common side effect of depo provera. It improves with time.
it is possible that some women might bleed a little after intercourse while on the depo shot The reason why some women on depo bleed after intercourse is because the injection makes the lining of her uterus very thin and weak. by making it thinner and weaker, depo can help prevent a fertilized egg from attaching to the endometrium (uterine lining). When some women have intercourse, this disrupts it and the weak uterine lining will bleed a little. I have had experience with depo and have bled every time after intercourse when on depo. It is not your body "fighting" off pregnancy.
It's possible, but unlikely, to get pregnant on Depo Provera. After stopping Depo Provera, you can get pregnant before your next period starts.
Yes. Some women stop menstruating immediately, while others bleed or spot until the second shot is taken.
It is possible, but not likely, to get pregnant while on Depo Provera. If you are getting your shots on time, you are well protected.
Bleeding on Depo Provera is a side effect and has no special meaning or significance.
Yes, it is called spotting.
Yes. The depo shot is supposed to stop your period all together, making it less possible to become pregnant. I got my shot done in mid November of 2010, and for the first two months I did bleed lightly which is also normal. Now I've been on it for almost 9 months and don't bleed at all so it's a good sign that you don't bleed.
Yes I do. But usually just spotting. I bleed periodlike when I am late for my shot.
* I suppose anything is possible, but I had a co-worker who was receiving some form a birth control shot and she bled for about a month.
Bleeding is a normal side effect of Depo Provera
If you are on time for your Depo Provera injection, pregnancy is not likely. Spotting or bleeding on Depo Provera is a side effect, not a sign of pregnancy.
While the birth control patch will create a cycle of monthly withdrawal bleeding, it will not get depo provera out of your system sooner. But if you'd like to see a monthly bleed, the patch will help with that.
The short answer is yes. If you have had unprotected sex you could be pregnant.
Yes it's very possible and actually you should expect it. When I used depo, I bled so badly after I stopped using it, I thought I was hemorrhaging Don't worry, it should lighten back up some after a couple months, as the medicine leaves your body completely.
That might be your period.
There is no typical time that it takes to start menstruating after stopping the Depo shot. While some women will bleed within a week or so, it can take others months before their menstrual cycle resumes.
All women on depo provera have changes in their bleeding. Some bleed more, and others bleed less. In the early months of use, you may have breakthrough bleeding that goes on for days, weeks, or months. This bleeding decreases over time.
If you induce vaginal bleeding after having Depo-related amenorrhea, you bleed from your vagina. It does not "jump start" your normal period, it doesn't mean you ovulated, and it doesn't get Depo out of your system faster.
There are no activity restrictions when you're on Depo Provera.
Not usually. Most women do not experience periods while on Depo.
Yes, it is possible. The Depo injection is 99% effective, but there is always that small 1% chance that you could become pregnant while on it. However, most women who have gotten pregnant while on the depo injection is because they waited too long to get their next depo injection so it was no longer effective. If you are on this type of birth control, remember to get your shots on time. Also remember that while the shot helps prevent pregnancy, it does not protect against STDs in any way.
There are several things that can cause an irregular cycle while on depo. One is antibiotics, as they can cause a decrease in the strength of most forms of birth control. Most antibiotics will warn you about this on their information insert. Another probability is a high level of stress, temporary or long-term, has caused your body to cycle while on depo. If niether of these sound like the cause, I would recommend seeing your doctor or OB/GYN, because STDs can also cause you to cycle while on depo. Good luck. :)
It may be inconvenient, but it's very typical on depo provera
I have alot of friends that were on the depo shot. They gained about 5-10lbs while on it. After they got off of it they lost the weight. Well, some of them did.
Def. not.. this could be an abnormal side effect.. the doc can correct this w/a hormone pill.. or they may choose for you not to stay on it.. Def.. contact the doc. i was on the depo shot for 9 months and bleed the whole time some heavy and some light but always bleed